# SDR FDEA201907111531

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 75,879 hours, 29,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Static Line
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARMING R1 WE DID NOT GET AN ARMED SLIDE LIGHT.  F/O TRIED TO DISARM DOOR TO TRY AGAIN.  DOOR  WOULD NOT DISARM.  IT APPEARS THE SLIDE WILL ARM BUT NO SLIDE ARMED LIGHT ILLUMINATES.  FOUND SLIDE STATIC LINE WRAPPED AROUND GIRT BAR.  REPOSITIONED STATIC LINE AS PER AMM 25-66-01-4 FIG 407.  SLIDE ARMING AND INDICATION CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  NO PARTS CHANGED.
